# SDR UIEA2019070504682

- Difficulty date: July 2, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 83,926 hours, 12,285 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Panel
- Part number: 233T3241304
- Part serial: D00932
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDDR 113328 - ICE DETECTION SYSTEM INOP. ( REMOVED AND REPLACED ANTI-ICE PANEL IAW AMM 30-11-01 AND OPS CHECK IS GOOD AT THIS TIME. THIS CLEARS DMI # 113328. MCC NOTIFIED AND STICKERS REMOVED. WO # 53560 COMPLIED WITH.  )
